Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for February 20, 2008


Something is not right. I took calcium/magnesium along with licorice along with some extra magnesium before I left for work and I have that little chest pinch again. So is the potassium too high or not? Maybe it’s possible that I’m losing magnesium along with the loss of potassium??? I’m not really sure…

Advertisements

August 21, 2009 - Posted by | Health | , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: